# SDR DALA2015121507623

- Difficulty date: June 25, 2013
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N347NB
- Make and model: Airbus A319-114
- Aircraft serial: 1800
- Aircraft time: 36,558 hours, 19,000 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frames 13-14
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TWO DENTS LT SIDE AC 14" BELOW ACCESS DOOR 812 BETWEEN FRAMES 13 & 14.  PERFORMED PERMANENT REPAIR ON EXTERNAL SKIN BETWEEN FRAME 13 TO FRAME 15 IN LOWER STRINGER OF LT SIDE IAW ER/A  522609-14, REV ORIGINAL AND PRI 522609-14.
